# SDR QXEA200700681

- Difficulty date: April 25, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 23,262 hours, 33,126 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Misinstalled
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2121 MASTER CAUTION - SMOKE WENT OFF NUMBEROUS TIMES DURING CLIMB (AFTER 10000') CRUISE (16000') AND APPROACH.  MAINTENANCE INSPECTED BAGGAGE COMPARTMENT SMOKE DETECTORS.  FOUND NO COPPER SHIELDING TAPE INSTALLED ON EITHER SMOKE DETECTOR.  INSTALLED SHIELDING TAPE.  SYSTEM OPERATION CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
